Verlagslink DOI: 10.1016/j.laa.2011.07.019
Titel: Large-scale Tikhonov regularization via reduction by orthogonal projection
Sprache: Englisch
Autor/Autorin: Lampe, Jörg 
Reichel, Lothar 
Voß, Heinrich 
Schlagwörter: Discrepancy principle; General-form Tikhonov regularization; Ill-posedness; Least squares
Erscheinungs­datum: 23-Sep-2011
Verlag: American Elsevier Publ.
Quellenangabe: Linear Algebra and Its Applications 8 (436): 2845-2865 (2012)
Zusammenfassung (englisch): 
This paper presents a new approach to computing an approximate solution of Tikhonov-regularized large-scale ill-posed least-squares problems with a general regularization matrix. The iterative method applies a sequence of projections onto generalized Krylov subspaces. A suitable value of the regularization parameter is determined by the discrepancy principle.
URI: http://hdl.handle.net/11420/3378
ISSN: 0024-3795
Zeitschrift: Linear algebra and its applications 
Institut: Mathematik E-10 
Dokumenttyp: Artikel/Aufsatz
Enthalten in den Sammlungen:Publications without fulltext

Zur Langanzeige

Seitenansichten

133
Letzte Woche
1
Letzten Monat
2
checked on 06.10.2022

SCOPUSTM   
Zitate

33
Letzte Woche
0
Letzten Monat
1
checked on 30.06.2022

Google ScholarTM

Prüfe

Volltext ergänzen

Feedback zu diesem Datensatz

Diesen Datensatz zitieren

Export

Alle Ressourcen in diesem Repository sind urheberrechtlich geschützt.